Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 267572, 9 pages
http://dx.doi.org/10.1155/2013/267572
Research Article

Boundedness of Solutions for a Class of Second-Order Periodic Systems

1College of Sciences, Nanjing University of Technology, Nanjing 210009, China
2Overseas Education College, Nanjing University of Technology, Nanjing 210009, China

Received 26 June 2013; Accepted 4 November 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Shunjun Jiang and Yan Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunjun Jiang and Yan Ding, “Boundedness of Solutions for a Class of Second-Order Periodic Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 267572, 9 pages, 2013. https://doi.org/10.1155/2013/267572.